| Home | E-Submission | Sitemap | Contact Us |  
Journal of the Korean Society of Pediatric Nephrology 2005;9(1): 91-96.
신 증후군 환아에서 Cyclosporin A 치료 중 발생한 급성 백색질 뇌증 1례
정석원, 이경화, 권영세, 김순기, 손병관, 이지은
1인하대학교 의과대학 소아과학교실
2인하대학교 의과대학 소아과학교실
3인하대학교 의과대학 소아과학교실
4인하대학교 의과대학 소아과학교실
5인하대학교 의과대학 소아과학교실
6인하대학교 의과대학 소아과학교실
Acute Leukoencephalopathy During Cyclosporin A Therapy in a Pediatric Patient with Nephrotic Syndrome
Suk-Won Jung, Kyung-Hwa Rhee, Young-Se Kwon, Soon-Ki Kim, Byong-Kwan Son, Ji-Eun Lee
1Department of Pediatrics, College of Medicine, inha University
2Department of Pediatrics, College of Medicine, inha University
3Department of Pediatrics, College of Medicine, inha University
4Department of Pediatrics, College of Medicine, inha University
5Department of Pediatrics, College of Medicine, inha University
6Department of Pediatrics, College of Medicine, inha University
Share :  
ABSTRACT
Cyclosporin A-induced central neurotoxicity has been rarely reported in patients with nephrotic syndrome. We report a pediatric patient who developed acute leukoencephalopathy diagnosed by MRI during CsA therapy for nephrotic syndrome.
Key words: Acute leukoencephalopathy | Cyclosporin A | Nephrotic syndrome
Editorial Office
124 Bukbyunjeung-ro, Kimpo, Jesewoong 2-103, Gyeonggi-do 10098, Republic of Korea
TEL : +82-31-987-5963   FAX : +82-31-987-5967   E-mail : chikd.editor@gmail.com or ckdeditor@kspn.org

Copyright© Korean Society of Pediatric Nephrology. All rights reserved.                powerd by m2community
About |  Browse Articles |  Current Issue |  For Authors and Reviewers